# SDR ASMF200512017

- Difficulty date: December 19, 2005
- Submitted: December 23, 2005
- Operation: Air carrier
- Aircraft: N160PL
- Make and model: Doug MD-88
- Aircraft serial: 49763
- Aircraft time: 46,781 hours, 32,407 cycles
- Engine: Pwa JT8D219
- Engine time: 32,051 hours, 32,871 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Part number: 3400010260
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, A BLADE OF THE RT ENGINE WAS DETECTED WITH DAMAGE AND THE NOISE SUPPRESSOR LINER HAD INCRUSTED A FOD. INSPECTION WAS PERFORMED, DETECTING A DENT OF 0.75 X 0.25 AND .1875 OF LENGTH IAW MM 72-00-00. THE RT ENGINE BLADE WAS REWORKED IAW 72-00-00 FIGURE 201 AND THE NOISE SUPPRESSOR LINER PROVISIONAL REPAIR WAS PERFORMED IAW MM 72-33-66. DURING OVERNIGHT CHECK, THE RT ENGINE BOROSCOPE INSPECTION WAS PERFORMED TO 6TH AND 7TH STAGE COMPRESSOR BLADES, NO DAMAGES WERE FOUND IAW MM 72-00-00 AND THE NOISE SUPPRESSOR LINER DEFINITIVE REPAIR WAS PERFORMED IAW MM 72-33-66, ALL CORRECT.
